Translator Disclaimer
1 November 2001 Parasitic Diseases of Wild Mammals
No abstract for this paper is available.
"Parasitic Diseases of Wild Mammals," Journal of Mammalogy 82(4), 1123-1124, (1 November 2001). https://doi.org/10.1644/1545-1542(2001)082<1123:>2.0.CO;2
Published: 1 November 2001
JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top